Yuriy V. Kozachenko
Yuriy V. Kozachenko
Bestätigte E-Mail-Adresse bei univ.kiev.ua - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Metric characterization of random variables and random processes
VV Buldygin, IUV Kozachenko
American Mathematical Soc., 2000
4232000
Sub-Gaussian random variables
VV Buldygin, YV Kozachenko
Ukrainian Mathematical Journal 32 (6), 483-489, 1980
1501980
Banach spaces of random variables of sub-Gaussian type
YV Kozachenko, EI Ostrovskii
Teor. Veroyatnost. i Mat. Statist. 32, 42 - 53, 1985
961985
On drift parameter estimation in models with fractional Brownian motion
Y Kozachenko, A Melnikov, Y Mishura
Statistics 49 (1), 35-62, 2015
482015
Spaces of φ-Subgaussian Random Variables
R Giuliano-Antonini, Y Kozachenko, T Nikitina
Rendiconti, Academia Nazionale delle Scienze detta dei XL, Memorie di …, 2003
482003
Метрические характеристики случайных величин и процессов
ВВ Булдыгин, ЮВ Козаченко
К.: ТВіМС, 1998
391998
Simulation of stochastic processes with given accuracy and reliability
YV Kozachenko, OO Pogorilyak, IV Rozora, AM Tegza
Elsevier, 2016
372016
Convergence of series of dependent φ-subgaussian random variables
RG Antonini, Y Kozachenko, A Volodin
Journal of mathematical analysis and applications 338 (2), 1188-1203, 2008
342008
Simulation of Gaussian stochastic processes
Y Kozachenko, I Rozora
Random Operators and Stochastic Equations 11 (3), 275-296, 2003
322003
Upper estimate of overrunning by Subφ(Ω) random process the level specified by continuous function
O Vasylyk, Y Kozachenko, R Yamnenko
Walter de Gruyter 13 (2), 111-128, 2005
272005
Justification of the Fourier method for hyperbolic equations with random initial conditions
Y Kozachenko, G Slivka
Theory of Probability and Mathematical Statistics 69, 67-83, 2004
272004
Square-Gaussian random processes and estimators of covariance functions
YV Kozachenko, OV Stus
Mathematical Communications 3 (1), 83-94, 1998
271998
Simulation of Weakly Self-Similar Stationary Increment -Processes: A Series Expansion Approach
Y Kozachenko, T Sottinen, O Vasylyk
Methodology and computing in applied probability 7 (3), 379-400, 2005
252005
Boundary-Value problems with random initial conditions and functional series from subφ (Ω). I.
YV Kozachenko, YA Koval’chuk
Ukrainian Mathematical Journal 50 (4), 572-585, 1998
251998
Path space large deviations of a large buffer with Gaussian input traffic
Y Kozachenko, O Vasylyk, T Sottinen
Queueing systems 42 (2), 113-129, 2002
242002
On an expansion of random processes in series
YV Kozachenko, IV Rozora, YV Turchyn
Walter de Gruyter 15 (1), 15-33, 2007
232007
Uniform convergence of wavelet expansions of Gaussian random processes
Y Kozachenko, A Olenko, O Polosmak
Stochastic Analysis and Applications 29 (2), 169-184, 2011
202011
Boundary-value problems for equations of mathematical physics with strictly Orlicz random initial conditions
E Barrasa de La Krus, YV Kozachenko
Random operators and stochastic equations 3 (3), 201-220, 1995
201995
On the distribution of suprema of Subϕ (Ω) random processes
YV Kozachenko, OI Vasylyk
Theory Stoch. Processes 4 (1-2), 147 - 160, 1998
181998
Банаховы пространства случайных величин типа субгауссовских
ЮВ Козаченко, ЕИ Островский
Теория вероятн. и матем. статист 32, 42-53, 1985
181985
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20